Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 3 > No. 1


On an Inequality Related to Capacity ofMA(1) Gaussian Channel with Feedback

PP: 13-23
Kenjiro Yanagi, Noriyuki Yamashita,
There are several inequalities related to capacity of Gaussian channel with feedback. We give an answer for unsolved problem under some condition. And also we give a new inequality in the case of MA(1) Gaussian noise.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved